# SDR MASA98217

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437YV
- Make and model: Dhav DHC8202
- Aircraft serial: 437
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6038443
- Condition: Inoperative
- Location: Row 1-6
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE SERVICE CHECK, MAINTENANCE PERSONNEL FOUND THE EMERGENCY EXIT LIGHTS EXTINGUISHING IMMEDIATELY AFTER BEING TURNED ON.  MAINTENANCE REMOVED AND REPLACED ALL SIX EMERGENCY POWER SUPPLIES, OPS CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
